Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




87 Publications

2018 | Conference Paper | IST-REx-ID: 185 | OA
Fulek, R., & Kynčl, J. (2018). Hanani-Tutte for approximating maps of graphs (Vol. 99). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.39
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 186 | OA
Fulek, R., & Kynčl, J. (2018). The ℤ2-Genus of Kuratowski minors (Vol. 99, pp. 401–4014). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.40
View | DOI | Download Submitted Version (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 793 | OA
Fulek, R., Mojarrad, H., Naszódi, M., Solymosi, J., Stich, S., & Szedlák, M. (2017). On the existence of ordinary triangles. Computational Geometry: Theory and Applications, 66, 28–31. https://doi.org/10.1016/j.comgeo.2017.07.002
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 794 | OA
Fulek, R. (2017). C-planarity of embedded cyclic c-graphs. Computational Geometry: Theory and Applications, 66, 1–13. https://doi.org/10.1016/j.comgeo.2017.06.016
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 795 | OA
Fulek, R., Kynčl, J., & Pálvölgyi, D. (2017). Unified Hanani Tutte theorem. Electronic Journal of Combinatorics, 24(3).
View | Files available
 
2017 | Book Chapter | IST-REx-ID: 424 | OA
Goaoc, X., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2017). Bounding helly numbers via betti numbers. In M. Loebl, J. Nešetřil, & R. Thomas (Eds.), A Journey through Discrete Mathematics: A Tribute to Jiri Matousek (pp. 407–447). Springer. https://doi.org/10.1007/978-3-319-44479-6_17
View | Files available | DOI | Download Published Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 534 | OA
Burton, B., De Mesmay, A. N., & Wagner, U. (2017). Finding non-orientable surfaces in 3-Manifolds. Discrete & Computational Geometry, 58(4), 871–888. https://doi.org/10.1007/s00454-017-9900-0
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 568 | OA
Franek, P., & Krcál, M. (2017). Persistence of zero sets. Homology, Homotopy and Applications, 19(2), 313–342. https://doi.org/10.4310/HHA.2017.v19.n2.a16
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 610 | OA
Goaoc, X., Mabillard, I., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2017). On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result. Israel Journal of Mathematics, 222(2), 841–866. https://doi.org/10.1007/s11856-017-1607-7
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Conference Paper | IST-REx-ID: 6517 | OA
Fulek, R. (2017). Embedding graphs into embedded graphs (Vol. 92). Presented at the ISAAC: International Symposium on Algorithms and Computation, Phuket, Thailand: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPICS.ISAAC.2017.34
View | Files available | DOI
 

Search

Display / Sort

Citation Style: APA

Export / Embed